Alert archive / Illinois / Wind Advisories in 2007

Wind Advisory 6, NWS Chicago, IL

October 21, 2007Benton County, Jasper County, Newton County, Indiana; 6 counties in Illinois

NWS Chicago, IL issued this wind advisory at Oct 21, 2007, 4:47 AM EDT for Benton County, Jasper County, Newton County, Indiana; 6 counties in Illinois. It took effect at Oct 21, 2007, 10:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2007, 4:47 AM EDT (08:47 UTC)
In effect from
Oct 21, 2007, 10:00 AM EDT
Expired
Oct 21, 2007, 7:00 PM EDT
In force
9 hr
Issued by
NWS Chicago, IL

Counties Ford County, IL, Grundy County, IL, Iroquois County, IL, Kankakee County, IL, LaSalle County, IL, Livingston County, IL, Benton County, IN, Jasper County, IN, Newton County, IN

The radar

The Chicago radar (KLOT), 73 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2574 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLOT 210847
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
347 AM CDT SUN OCT 21 2007

...STRONG WINDS EXPECTED THIS MORNING AND AFTERNOON...

.A LOW PRESSURE SYSTEM DEEPENING OVER THE CENTRAL PLAINS COMBINED
WITH STRONG HIGH PRESSURE OVER THE MID ATLANTIC REGION WILL LEAD
TO A STRONG SURFACE PRESSURE GRADIENT FROM THE LOWER OHIO VALLEY
TO CENTRAL ILLINOIS AND INDIANA. THIS WILL DRIVE SUSTAINED WINDS
TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH.

ILZ019-021-023-032-033-039-INZ010-011-019-211700-
/O.NEW.KLOT.WI.Y.0006.071021T1400Z-071021T2300Z/
LA SALLE-GRUNDY-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-NEWTON-JASPER-
BENTON-
INCLUDING THE CITIES OF...OTTAWA...MORRIS...KANKAKEE...PONTIAC...
WATSEKA...PAXTON...MOROCCO...RENSSELAER...FOWLER
347 AM CDT SUN OCT 21 2007 /447 AM EDT SUN OCT 21 2007/

...WIND ADVISORY IN EFFECT FROM 9 AM CDT /10 AM EDT/ THIS MORNING
TO 6 PM CDT /7 PM EDT/ THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM CDT /10 AM EDT/ THIS
MORNING TO 6 PM CDT /7 PM EDT/ THIS AFTERNOON. 

STRONG SOUTH WINDS ARE EXPECTED TO INCREASE TO AROUND 35 MPH ACROSS
PORTIONS OF THE REGION GENERALLY SOUTH OF THE ILLINOIS AND
KANKAKEE RIVER VALLEYS LATER THIS MORNING. OCCASIONAL GUSTS TO 45
MPH CAN BE EXPECTED THROUGH LATE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KREIN
3 follow-up statements
000 
WWUS73 KLOT 211632
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1132 AM CDT SUN OCT 21 2007

...STRONG WINDS EXPECTED THIS MORNING AND AFTERNOON...

.LOW PRESSURE OVER IOWA THIS AFTERNOON COMBINED WITH HIGH PRESSURE
OVER THE MID ATLANTIC REGION WILL CONTINUE TO PRODUCE A STRONG
SURFACE PRESSURE GRADIENT FROM THE LOWER OHIO VALLEY INTO CENTRAL
ILLINOIS AND INDIANA. THIS STRONG PRESSURE GRADIENT WILL LEAD TO
GUSTY SOUTH WINDS WITH SUSTAINED SPEEDS AS HIGH AS 35 MPH...AND
GUSTS AS HIGH AS 45 MPH THIS AFTERNOON.

ILZ019-021-023-032-033-039-INZ010-011-019-212300-
/O.CON.KLOT.WI.Y.0006.000000T0000Z-071021T2300Z/
LA SALLE-GRUNDY-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-NEWTON-JASPER-
BENTON-
INCLUDING THE CITIES OF...OTTAWA...MORRIS...KANKAKEE...PONTIAC...
WATSEKA...PAXTON...MOROCCO...RENSSELAER...FOWLER
1132 AM CDT SUN OCT 21 2007 /1232 PM EDT SUN OCT 21 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT /7 PM EDT/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT /7 PM EDT/ THIS
AFTERNOON. 

STRONG SOUTH WINDS OF 25 TO 35 MPH CAN BE EXPECTED ACROSS PORTIONS
OF THE REGION GENERALLY SOUTH OF THE ILLINOIS AND KANKAKEE RIVER
VALLEYS THIS AFTERNOON. OCCASIONAL GUSTS TO 45 MPH CAN BE EXPECTED
THROUGH LATE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

RATZER
000 
WWUS73 KLOT 212016
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
316 PM CDT SUN OCT 21 2007

...GUSTY SOUTH WINDS TO CONTINUE THROUGH REMAINDER OF AFTERNOON HOURS...

.A STRONG SURFACE PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE
OVER WESTERN WISCONSIN LATE THIS AFTERNOON...WILL CONTINUE TO
PRODUCE GUSTY SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS
45 MPH THROUGH THE REMAINDER OF THE AFTERNOON HOURS.

ILZ019-021-023-032-033-039-INZ010-011-019-212300-
/O.CON.KLOT.WI.Y.0006.000000T0000Z-071021T2300Z/
LA SALLE-GRUNDY-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-NEWTON-JASPER-
BENTON-
INCLUDING THE CITIES OF...OTTAWA...MORRIS...KANKAKEE...PONTIAC...
WATSEKA...PAXTON...MOROCCO...RENSSELAER...FOWLER
316 PM CDT SUN OCT 21 2007 /416 PM EDT SUN OCT 21 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT /7 PM EDT/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT /7 PM EDT/ THIS
AFTERNOON. 

STRONG SOUTH WINDS OF 25 TO 35 MPH CAN BE EXPECTED ACROSS PORTIONS
OF THE REGION GENERALLY SOUTH OF THE ILLINOIS AND KANKAKEE RIVER
VALLEYS THROUGH THE REMAINDER OF THE AFTERNOON HOURS. OCCASIONAL
GUSTS TO 45 MPH CAN BE EXPECTED...BEFORE WINDS BEGIN TO DIMINISH
WITH THE APPROACH OF SUNSET.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

RATZER
000 
WWUS73 KLOT 212319
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
619 PM CDT SUN OCT 21 2007

.WINDS HAVE DIMINISHED TO BELOW WIND ADVISORY CRITERIA.

ILZ019-021-023-032-033-039-INZ010-011-019-220030-
/O.EXP.KLOT.WI.Y.0006.000000T0000Z-071021T2300Z/
LA SALLE-GRUNDY-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-NEWTON-JASPER-
BENTON-
INCLUDING THE CITIES OF...OTTAWA...MORRIS...KANKAKEE...PONTIAC...
WATSEKA...PAXTON...MOROCCO...RENSSELAER...FOWLER
619 PM CDT SUN OCT 21 2007 /719 PM EDT SUN OCT 21 2007/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Oct 21, 4:40 AM EDT, 7 minutes earlier.

Area forecast discussion, Oct 21, 4:40 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
340 AM CDT SUN OCT 21 2007

.DISCUSSION...REGARDING MORNING ZONES/GRIDS...
340 AM CDT

MAIN WX CONCERN TDY WILL BE WIND.  PRES GRADIENT WILL CONTINUE TO
TIGHTEN UP AS LOW PRES NOW ORGANIZING OVR CNTRL-SRN PLAINS
CONSOLIDATES A BIT AND DEEPENS TODAY AND TONIGHT.   PROFILER WINDS
QUITE IMPRESSIVE ERLY THIS MORNING...WITH 925 MB WINDS RUNNING SSWLY
AT 50 KTS ACROSS MO...AND H85 WINDS AS HIGH AS 70 KT REPORTED AT THE
LATHROP MO SITE.  WITH FCST SOUNDINGS SHOWING MIXED LYR TO ARND 825
MB BY THIS AFTN...EXPECT SFC WIND GUSTS TO 40 MPH MOST AREAS.  OVER
SRN PORTION OF FA...WHERE PRES GRADIENT IS A LTL TIGHTER...WIND
GUSTS EXPECTED ARND 45 MPH...SO HAVE ISSUED A WIND ADVSRY FOR AREAS
GENLY S OF THE ILLINOIS AND KANKAKEE RIVERS FROM LATE THIS MRNG THRU
THIS AFTN.  SEE NPWLOT FOR SPECIFICS.  THE STG SLY WIND AND FORCING
AHEAD OF PLAINS SYS WILL ALSO BRING UNSEASONABLY WARM AIR INTO
MIDWEST WITH HIGHS RUNNING ARND 80 MOST AREAS. RECORD HIGHS FOR
TODAY ARE 87 FOR CHICAGO...SET IN 1953...AND 87 AT RFD...SET IN
1947.

SFC DEW POINTS EXPECTED IN MID-UPR 40S TDY WOULD KEEP MIN AFTN RH
AOA 30 PCT...QUITE DRY BUT STILL ABV FIRE WX RED FLAG WARNING
CRITERIA.  THIS SITUATION WILL NEED TO BE MONITORED THROUGH THE DAY
HOWEVER.

MODELS IN REASONABLE AGREEMENT THRU 60 HRS...WITH NAM FAVORED
BECAUSE OF BETTER RUN-TO-RUN CONSISTENCY...WHILE OTHERS SEEM TO BE
TRYING TO CATCH UP WITH NAM THROUGH NEAR TERM.  NXT SHRT WAVE
EXTENDS FROM NWRN MN TO 4 CORNERS AREA...WITH VIGOROUS VORT MAX
NOTED IN WATER VAPOR IMAGERY OVR UTAH...TO E OF KSLC.  NAM SOLN DIGS
THIS ENERGY ESEWD TO SRN PLAINS BY TNGT...PHASING IT WITH NRN
EXTENSION OF SHRT WAVE AND BRINGING IT INTO MS VLY BY MON EVENING AS
AN OPEN...PROGRESSIVE FULL LATITUDINAL TROF. FCST THRU TUES NGT IS
BASED ON THIS SCENARIO.  THIS BRINGS SLOW MOVING...BUT POTENT COLD
FRONT EWD ACROSS FA FROM W-E MON MRNG THRU ERLY AFTN.  GIVEN NATURE
OF SHRT WAVE...EXPECT PCPN TO BE POST FRONTAL.  COMBINATION OF STG
THERMAL GRADIENT BHD FRONT /H85 TEMPS FCST TO DROP FROM ARND +12 C
MON MRNG TO NR +3 BY MON EVENING/CLOUDS AND PCPN...HAVE INCORPORATED
NON-DIURNAL TEMP TREND IN GRIDS FOR MON...AND HAVE MENTION OF
FALLING TEMPS IN ZONES.  STEEP THICKNESS GRADIENT IMMEDIATELY BHD
FROPA ALSO SUGGESTS RATHER BLUSTERY CONDITIONS DURG DAY.

FRONT TO PROGRESS EWD MON NGT WITH BACK EDGE OF STG COLD ADVECTION
ZONE E OF FA BY MIDDAY TUES.  THIS SHOULD ALLOW ADVERSE CONDITIONS
TO ABATE LATE MON NGT-TUES MRNG.  AREA REMAINS COOL AND DRY THRU
TUES NIGHT...BUT ATTM EXPECT WIND TO STAY ELEVATED ENUF THRU TUES
NIGHT TO PRECLUDE FREEZING TEMPS...DESPITE H85 TEMPS GOING BLO 0 C
FOR FIRST TIME THIS SEASON.

BY MIDWEEK...STG ZONAL FLOW FCST TO BCM REESTABLISHED ACROSS NOAM
WITH STGST WLYS ALG CANADIAN BDR.  THIS SUGGESTS DRY CONDITIONS AND
A RETURN TO ABV NORMAL TEMPS LATTER HALF OF WEEK.

MERZLOCK

&&

.AVIATION...

06Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT
24 HOURS WITH ONLY SCT CI BEGINNING TO OVERSPREAD THE REGION
TOMORROW MORNING.  MAIN CONCERN FOR THE LATEST PACKAGE WILL BE
WINDS.  A VERY STRONG LOW LEVEL JET IS DEVELOPING TONIGHT WITH WINDS
INCREASING TO 60KT AS LOW AS 2000FT AGL. SURFACE WINDS WILL
NOT COMPLETELY DECOUPLE OVERNIGHT TONIGHT...BUT WILL REMAIN ARND
15KT AND OCNLY GUSTY.  WILL MAINTAIN LLWS IN THE FORECAST UNTIL
LATER IN THE MORNING WHEN LOW LEVEL MIXING WILL BEGIN IN EARNEST
WITH FREQUENT GUSTS IN EXCESS OF 30KT.  THE GUSTINESS SHOULD SUBSIDE
AT SUNSET AS MIXING DECREASES.

KREIN

&&

.MARINE...
310 AM CDT

DEEP LOW PRESSURE OVER SOUTHERN PORTIONS OF HUDSON BAY WILL REMAIN
NEARLY STATIONARY WHILE WEAKENING. MEANWHILE...ANOTHER LOW PRESSURE
OVER NORTHWEST KANSAS WILL TRACKS NORTHEASTWARD TO EASTERN LAKE
SUPERIOR BY SUNDAY NIGHT...WHICH WILL STRENGTHEN THE PRESSURE
GRADIENT OVER THE UPPER MIDWEST AND WESTERN GREAT LAKES...CAUSING
WINDS TO INCREASE TO GALE FORCE THROUGH THE EARLY AFTERNOON HOURS. A
COLD FRONT TRAILING SOUTHWESTWARD FROM THIS LOW WILL SWEEP ACROSS THE
LAKE LATE SUNDAY NIGHT INTO MONDAY MORNING AS STRONG RIDGE OF HIGH
PRESSURE OVER THE ROCKIES BUILDS EASTWARD INTO THE GREAT LAKES EARLY
NEXT WEEK.

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...GALE WARNING NEARSHORE & OPEN WATERS OVERNIGHT INTO SUNDAY AM.
     SMALL CRAFT ADVZ NEARSHORE WATERS SUNDAY PM.
&&
Hazardous weather outlook, Oct 20, 11:03 PM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1003 PM CDT SAT OCT 20 2007

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
220045-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1003 PM CDT SAT OCT 20 2007 /1103 PM EDT SAT OCT 20 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SOUTHERLY WIND WILL GUST TO OVER 30 MPH AT TIMES SUNDAY...WHICH WHEN
COMBINED WITH THE EXPECTED LOW RELATIVE HUMIDITIES WILL LEAD TO A
HEIGHTENED FIRE DANGER SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-220045-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
1003 PM CDT SAT OCT 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

SOUTHERLY WINDS OF UP TO 35 KNOTS ARE EXPECTED LATE
TONIGHT...PARTICULARLY OUT TOWARD THE OPEN WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THE DAY SUNDAY
RESULTING IN WAVES GREATER THAN 4 FEET.

WAVES IN EXCESS OF 4 FEET AND WINDS OVER 20 KNOTS ARE ALSO
EXPECTED MONDAY NIGHT INTO TUESDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-220045-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
1003 PM CDT SAT OCT 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

GALE FORCE WINDS TO 35 KNOTS ARE EXPECTED LATE TONIGHT OVER
CENTRAL AND SOUTHERN PORTIONS OF THE LAKE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GALE FORCE WINDS TO 35 KNOTS ARE EXPECTED OVER CENTRAL AND
SOUTHERN PORTIONS OF THE LAKE SUNDAY MORNING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

IZZI

Nearby

Wind Advisories in Illinois, 2007Wind Advisories in Indiana, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.